MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist;daVinci Si; FENESTRATED BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC EndoWrist;daVinci Si; FENESTRATED BIPOLAR FORCEPS
Model Number 420205-17
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2026
Type of Reportable Event Other
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the lead surgeon noticed sparks coming from the tip of the fenestrated bipolar forceps instrument while performing uterine coagulation.The arcing appeared to originate from equipment, wrists, insulating materials and places.The arc grounded on patient anatomy when the bipolar energy was activated.Burnt insulation was noticed.The instrument tips did not collide with any other instrument or tool during procedure.It was reported that there was no patient injury.The procedure was completed as planned.
 
Additional Manufacturer Narrative
The fenestrated bipolar forceps instrument has not been received for investigation.

Brand Name
EndoWrist;daVinci Si
Common Device Name
FENESTRATED BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50933194
Report Number2955842-2026-40267
Device Sequence Number16142222
Product Code NAY
UDI-Device Identifier00886874111642
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number420205-17
Device Catalogue Number420205
Device Lot NumberK10260305 584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown